Regulations for Girls’ School and Orphanage of Our Lady of Charity
Bibliographic Data
| ID | 8870502 |
|---|---|
| Authors | Juan de Cuebas (corresponding author), Juan Manuel Díaz Guerrero, Juan Guerrero (0000-0001-6729-585X), Pedro de Pan |
| Year | 1946 |
| Volume | 2 |
| Issue | 3 |
| Pages | 371-376 |
| Publication date | 1946-01-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | The Americas A Quarterly Review of Latin American History (JOURNAL) |
| Journal identifiers | ISSN: 0003-1615 • E-ISSN: 1533-6247 |
| Publisher | Cambridge University Press (CUP) (PUBLISHER) |
| DOI | 10.1017/s0003161500066049 |
| OpenAlex | W2482723998 |
| Language | EN |
An abstract is not available for this content so a preview has been provided. Please use the Get access link above for information on how to access this content
Content (measure theory · Mathematics · Multicultural Socio-Legal Studies · Psychology
| Highly cited | No |
|---|